# SDR SWAA010794

- Difficulty date: March 16, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 60,838 hours, 65,847 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN CLOSING AFT ENTRY DOOR, EMERGENCY EVAC SLIDE FELL OUT OF CONTAINER.  REINSTALLED SLIDE ASSY PER MM.
